# SDR SWAA2020081006279

- Difficulty date: July 19, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB STA. 129.5 FWD STIFFENER CRACKED AT BOTTOM EDGE. / REMOVED AND REPLACED T ANGLE PER SRM 51-10-02 AND SRM 51-40-02
